A member asked:
I have bi polar 1 , im on Buspar (buspirone) Prozac and wellbutin . I am having a moderate panick attack and its getting worse. Whats the best way to handle?
1 doctor answer
Dr. Karen Shackelford answered
25 years experience in Emergency Medicine
Get a second opinion: Your drug regimen does not include a mood stabilizer, which is essential in treatment of true bipolar disease. There is no good reason to be on two similar antidepressants, and wellbutrin (bupropion) has a known side effect of increasing anxiety. Prozac can be destabilizing in bipolar disease. The buspr doesn't seem to be doing a lot for your anxiety, but may work better if you change up the antidepressants.
Answered on Apr 4, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I am 66 inches tall and want to enlarge my penis i only have like one inch and a half flacid its really thin erections go to almost 4 inches im 23
I have a bump on my head the size of a dime and its flesh colored could this be a cist and do i need to get it checked out
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!